T Nation

Post Equpoise Problems

I ended an 8 week light equipoise cycle (300mg/week) with a little test (100mg/week). I am 45. I have done tren, test and winny cycles before (recently). I have taken a good break in between cycles.

I felt good while on. I took clomid for 3 weeks post cycle.

Now my libido is non existant and my joints are killing me. I think I might have gout in one of my big toes. Does anyone have a clue what is going on? I did not have these kind of problems post tren/test. I am still pretty strong and I am still growing facial hair as usual. I have increased protien intake to no avail.

Should I take HCG at this point or go back on clomid or something else. Tribex is no help either.

Granted that was a light cycle but did you run any ancilaries at all? Also how long is “a good break”? Just some things that might help you get an answer.

Definitely go back on Clomid for 4-6 weeks.

If you’ve got HCG it wouldn’t hurt to throw that in as well along with the clomid.

I would definitely run the HCG if you have it along with the clomid.

HCG will delay you recovery. see hcg thread

absolutely dont use hcg at this point. as warhorse said, get back on clomid. i would run 300mgs on day 1. 100mgs ED for at least 3 weeks and 50mgs ED for another 3 weeks. you can use clomid for quite a long time if needed. dont be afraid to stay on it for 3 or so months to be cautious. but to be honest if i was that bad off i would see my doc.

Personally I’d see a doctor regarding your joint pain and “gout.?” The loss of libido in and of itself isn’t a big deal continued clomid therapy will help to restore that. But the other problems your having could be symptomatic of something more serious and you should play it safe.

As far as a “good break” I was on for 6 weeks and went off for 15 weeks prior to this cycle. I took some nolvadex but not religiously. I didn’t take arimidex because I wasn’t retaining water at all. I also took saw palmetto and a little proscar.

As far as clomid, I had been using PNP’s, have some left and was thinking of getting more. I’m not aware of them having any quality control problems. Does anyone have another opinion on that product?

Thanks for all the responses guys.

PS

I used HCG only once during the cycle (I felt good during the cycle with few side effects).

I have HCG but have not used it due to the recent change of opinion regarding its use post cycle. I will read the HCG thread as JT suggested.

In regards to your gout, go see a Doctor, In regards to your joint pain, equipoise is one of those steroids that takes away joint pain. being on it for a length of time, you may have incurred injuries you didn’t realise because of the drug, additionally, you may have had the pain all along, except you had gotten used to it, now that you have been on equipoise for a while and are coming off, your body is reintroducing you to the pain

Good point prisoner.

id get my hands on some real clomid just to be sure.

Wouldn’t hurt to start taking some glucosamine, chondroitin, methonosulphomethane, flax&fish oils, and shark cartilage. These will all help your joints. And also make sure you are using a multivitamin.

try black cherry concentrate for the gout. But first take prisoners advice and see a doc

You could try stacking Red Kat, M and Tribex for libido.

At your age I believe Nolvadex should be used instead of clomid during a cycle because it is better(some will disagree). Post-cycle clomid is the way to go, however you should have staying with clomid for an additional 3 weeks, unitl you felt you natural testosterone “coming back”. Hcg should not be used at this point as mentioned before for the reasons mentioned. I don’t think you need to see a doctor regarding your condition. It happens if your post-cycle therapy is not in order. Use this cycle as a lessons and learn from it.

Thank E Machine,

I should have stayed on Nolvedex while “on”. I felt good and the cycle was light so I thought I didn’t need it. Besides being an anti -E, Nolvedex is going to help maintain LH while on.

I am now back on clomid and the “Boys are back in town.”

I cut way back on protien and my toes are not hurting as mach.

                Thanks Bros

Nolvadex will not maintain LH while you have exogenious androgens in your body. The Androgen feedback is too strong on the HPTA. Once you get into post cycle negative feedback time, then nolva will increase LH becuase the Hypo and Pituitary are waxed in estrogen, and Nolva will displace that estrogen w/ weak estrogen…

Nolva and Clomid will help your nutts grow via another mechanism, mimicing of LH, similar to HCG… there are few stuides but this is what I believe based on andectodal evidence (Animal comes to mind)

HCG would be good in moderate doses. If you use it excessively I agree it’s a problem as it can desensitize the testes to LH. However, in small doses for short periods PC, it can be useful in reactivating the testes and making them more sensitive to the body’s LH that will be re-started by the SERMs and anti-e’s you’re hopefully running with it.